Abstract and Applied Analysis

Erratum to “On Integral Inequalities of Hermite-Hadamard Type for s-Geometrically Convex Functions”

Tian-Yu Zhang, Mevlüt Tunç, Ai-Ping Ji, and Bo-Yan Xi

Full-text: Open access

Article information

Source
Abstr. Appl. Anal., Volume 2014 (2014), Article ID 294739, 5 pages.

Dates
First available in Project Euclid: 2 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1412273275

Digital Object Identifier
doi:10.1155/2014/294739

Mathematical Reviews number (MathSciNet)
MR3191033

Zentralblatt MATH identifier
07022109

Citation

Zhang, Tian-Yu; Tunç, Mevlüt; Ji, Ai-Ping; Xi, Bo-Yan. Erratum to “On Integral Inequalities of Hermite-Hadamard Type for s -Geometrically Convex Functions”. Abstr. Appl. Anal. 2014 (2014), Article ID 294739, 5 pages. doi:10.1155/2014/294739. https://projecteuclid.org/euclid.aaa/1412273275


Export citation

References

  • T.-Y. Zhang, A.-P. Ji, and F. Qi, “On integral inequalities of Hermite-Hadamard type for s-geometrically convex functions,” Abstract and Applied Analysis, vol. 2012, Article ID 560586, 14 pages, 2012.
  • B.-Y. Xi, R.-F. Bai, and F. Qi, “Hermite-Hadamard type inequalities for the $m$- and $(\alpha ,m)$-geometrically convex functions,” Aequationes Mathematicae, vol. 84, no. 3, pp. 261–269, 2012. \endinput